Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 66, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2005, 9:46 PM CDT for Marathon County, Wisconsin. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2005, 9:46 PM CDT (02:46 UTC)
- Expired
- Jun 11, 2005, 10:33 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 134 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:15 PM CDT | TSTM WND GST 50 | Mosinee, WI | ALSO REPORTED PEA SIZED HAIL. |
| Jun 11, 10:20 PM CDT | TSTM WND DMG | Rib Mountain, WI | 4 OR 5 TREES 10 INCH IN DIAMETER KNOCKED DOWN AND SEVERAL MORE SNAPPED IN HALF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.8 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 120246
SVRGRB
WIC073-120330-
/O.NEW.KGRB.SV.W.0066.050612T0246Z-050612T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT SAT JUN 11 2005
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARATHON COUNTY IN CENTRAL WISCONSIN
THIS INCLUDES THE CITY OF WAUSAU
* UNTIL 1030 PM CDT
* AT 945 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS. THIS STORM WAS LOCATED 14
MILES WEST OF MOSINEE...OR ABOUT 23 MILES NORTH OF WISCONSIN
RAPIDS...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HALDER BY 955 PM...
MARATHON CITY BY 1005 PM...
BROKAW BY 1015 PM...
LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
4489 8960 4486 8961 4468 8978 4469 8980
4469 9008
$$
RDM2 follow-up statements
000
WWUS53 KGRB 120313
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1012 PM CDT SAT JUN 11 2005
WIC073-120330-
/O.CON.KGRB.SV.W.0066.000000T0000Z-050612T0330Z/
MARATHON WI-
1012 PM CDT SAT JUN 11 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR
MARATHON COUNTY...
AT 1010 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS. THIS STORM WAS
LOCATED NEAR MARATHON CITY...OR ABOUT 11 MILES WEST OF
WAUSAU...MOVING NORTHEAST AT 40 MPH.
THE STORM WILL BE NEAR EVERGREEN...WAUSAU AND LITTLE CHICAGO BY 1020
PM.
LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
4489 8960 4486 8961 4468 8978 4469 8980
4469 9008
$$
RDM000
WWUS53 KGRB 120333
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT SAT JUN 11 2005
WIC073-120342-
/O.EXP.KGRB.SV.W.0066.000000T0000Z-050612T0330Z/
MARATHON WI-
1032 PM CDT SAT JUN 11 2005
...THE SEVERE THUNDERSTORM WARNING FOR MARATHON COUNTY EXPIRED AT
1030 PM CDT...
THE SEVERE THUNDERSTORM HAD WEAKENED SOMEWHAT AND NO LONGER POSES A
SIGNIFICANT THREAT. PEA SIZE HAIL AND WIND GUSTS OVER 40 MPH ARE
STILL POSSIBLE.
LAT...LON 4512 8978 4509 8966 4502 8949 4500 8949
4489 8960 4486 8961 4468 8978 4469 8980
4469 9008
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:45 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 11, 4:45 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 445 PM CDT SAT JUN 11 2005 .SHORT TERM...SEVERE WEATHER POTENTIAL AGAIN TODAY...AS SFC LOW PRESSURE AND DEVELOPING WARM FRONT LIFT NORTH THROUGH MN. LINE OF STORMS DEVELOPING OVER FAR WESTERN WI. LOW LEVEL JET STRENGTHENING AHEAD OF SHORT WAVE WITH MODELS SHOWING IT FOCUSED INTO NORTHWEST WI BY 00Z. UNDER MOSTLY SUNNY SKIES...WHOLE CWA HAS BECOME VERY UNSTABLE WITH SFC BASED CAPES AROUND 2K. CHANGE FROM YESTERDAY IS ABSENCE OF NUMEROUS SFC BOUNDARIES DRAPED OVER NE WI. LAKE BREEZE IS JUST BEGINNING TO PUSH INLAND. BEST MOISTURE...WITH SFC DEWPOINTS INTO LOW 70S...ALONG WARM FRONT AND EAST INTO LOWER MI. THIS SHOULD POINT TO MORE PROBLEMS DUE TO DAMAGING WINDS AND HAIL THAN TORNADOES. HAVE NOT MADE ANY SIG CHANGES TO CURRENT PACKAGE...EXCEPT TO REMOVE PCPN CHANCES OVER NORTHERN WI FOR SUN AS WEEK COLD FRONT/TROUGH MOVES THROUGH SUN MORN...WITH LOWER DEWPOINTS WORKING INTO NORTH CENTRAL WI. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. MAIN CONCERN IS WHEN POPS CAN BE LEFT OUT FOR AN ENTIRE DAY. AS A SURFACE BOUNDARY LIFTS NORTH INTO NORTHERN IL SUNDAY NIGHT PCPN CHANCES WILL RETURN TO THE FORECAST AREA. POPS WILL INCREASE ON MONDAY AS THE FRONT CONTINUES TO LIFT NORTHWARD. PCPN CHCS REMAIN UNTIL THE SURFACE LOW OVER THE PLAINS MAKES ITS WAY EAST OF THE STATE DURING THE LATTER HALF OF THE WEEK. AFTER THAT...SURFACE HIGH PRESSURE AND A MID LEVEL RIDGE MOVE INTO THE REGION BRINGING DRY WEATHER TO THE AREA. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 11, 12:15 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1215 PM CDT SAT JUN 11 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY. THE MOST LIKELY TIME OF ACTIVATION WOULD BE DURING THE LATE AFTERNOON AND EVENING. LMZ521-522-541>543-564-121715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1215 PM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING... A WARM AND HUMID AIR MASS WILL REMAIN ACROSS THE AREA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON AND THEN CONTINUE INTO TONIGHT. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY THREAT IS OF DAMAGING WINDS. WARM HUMID AIR OVER THE COOLER WATERS OF THE LAKE WILL CAUSE PATCHY FOG FORMATION WITH LOCAL VISIBILITIES OF LESS THAN ONE MILE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY THE WARM HUMID AIR MASS WILL CONTINUE ACROSS THE AREA INTO EARLY NEXT WEEK. THAT WILL RESULT IN A CONTINUED CHANCE OF THUNDERSTORMS. BE SURE TO MONITOR LATER FORECASTS AND STATEMENTS WHICH WILL BE BETTER ABLE TO DEFINE THE TIMES AND LOCATIONS WHERE SEVERE WEATHER WILL BE POSSIBLE. TE WEATHER.GOV/GREENBAY
In the hours before
Special weather statement, Jun 11, 7:30 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 730 PM CDT SAT JUN 11 2005 WIZ005-010-018-019-037-048>050-120400- VILAS-ONEIDA-LINCOLN-LANGLADE-WAUPACA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...ANTIGO...OSHKOSH... CHILTON AND TWO RIVERS 730 PM CDT SAT JUN 11 2005 THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF NORTH-CENTRAL AND EAST-CENTRAL WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN SEVERE THUNDERSTORM WATCH NUMBER 461... VILAS... ONEIDA... LINCOLN... LANGLADE... WAUPACA... WINNEBAGO... CALUMET... MANITOWOC... WIZ011>013-020>022-031-038>040-073-074-120400- FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE- INCLUDING CRANDON...CRIVITZ...STURGEON BAY...APPLETON...GREEN BAY AND ALGOMA 730 PM CDT SAT JUN 11 2005 THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING COUNTIES... FOREST... FLORENCE... MARINETTE... OCONTO... MENOMINEE... SHAWANO... OUTAGAMIE... BROWN... KEWAUNEE... DOOR... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL REMAIN POSSIBLE IN THE WATCH AREA THIS EVENING. MG WEATHER.GOV/GREENBAY
Special weather statement, Jun 11, 7:40 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 740 PM CDT SAT JUN 11 2005 WIZ011-012-020-022-031-038>040-120400- FOREST-FLORENCE-MENOMINEE-DOOR-SHAWANO-OUTAGAMIE-BROWN-KEWAUNEE- INCLUDING CRANDON...STURGEON BAY...APPLETON...GREEN BAY AND ALGOMA 740 PM CDT SAT JUN 11 2005 THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF NORTHEAST WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN SEVERE THUNDERSTORM WATCH NUMBER 461... FOREST... FLORENCE... MENOMINEE... SHAWANO... OUTAGAMIE... BROWN... KEWAUNEE... DOOR... WIZ013-021-073-074-120400- NORTHERN MARINETTE-SOUTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN OCONTO- INCLUDING CRIVITZ 740 PM CDT SAT JUN 11 2005 THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING COUNTIES... OCONTO... MARINETTE... SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL REMAIN POSSIBLE IN THE WATCH AREA THIS EVENING. MG WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 8:01 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
801 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 70.
0642 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON LOST LAKE ROAD.
0652 PM TSTM WND DMG 7 W AURORA 45.78N 88.24W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON COUNTY HIGHWAY U.
0719 PM TSTM WND DMG NIAGARA 45.76N 88.00W
06/11/2005 MARINETTE WI LAW ENFORCEMENT
TREE ON POWER LINE.
0719 PM TSTM WND DMG GOODMAN 45.63N 88.34W
06/11/2005 MARINETTE WI LAW ENFORCEMENT
POWER OUTAGE.
&&
MGSpecial weather statement, Jun 11, 8:30 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 830 PM CDT SAT JUN 11 2005 WIZ013-021-073-074-120145- NORTHERN MARINETTE-SOUTHERN MARINETTE-NORTHERN OCONTO-SOUTHERN OCONTO- INCLUDING CRIVITZ 830 PM CDT SAT JUN 11 2005 THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR PARTS OF NORTHEAST WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN SEVERE THUNDERSTORM WATCH NUMBER 461... OCONTO... MARINETTE... THERE ARE CURRENTLY NO SEVERE WEATHER WATCHES FOR NORTHEAST OR NORTH CENTRAL WISCONSIN. KURIMSKI WEATHER.GOV/GREENBAY
Local storm report, Jun 11, 9:26 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
926 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG WHITE LAKE 45.16N 88.76W
06/11/2005 LANGLADE WI TRAINED SPOTTER
MORE THAN A DOZEN TREES BLOWN DOWN
0615 PM TSTM WND DMG 2 W NEOPIT 44.98N 88.85W
06/11/2005 MENOMINEE WI AIRPLANE PILOT
FEW TREES BLOWN DOWN NEAR COUNTY M
0620 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI AIRPLANE PILOT
COUPLE TREES BLOWN DOWN
0705 PM TSTM WND DMG BEAVER 45.13N 88.01W
06/11/2005 MARINETTE WI AIRPLANE PILOT
TREE BRANCHES DOWN ALONG COUNTY ROAD X AND COUNTY ROAD P
&&
ECKBERGLocal storm report, Jun 11, 9:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT SAT JUN 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG BABCOCK 44.29N 90.13W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0410 PM TSTM WND DMG ARPIN 44.54N 90.03W
06/11/2005 WOOD WI LAW ENFORCEMENT
TREES DOWN
0511 PM TSTM WND DMG WAUPACA 44.34N 89.06W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0518 PM TSTM WND DMG WAUPACA 44.34N 89.06W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0520 PM TSTM WND GST 12 WSW HAZELHURST 45.72N 89.94W
06/11/2005 60 MPH ONEIDA WI TRAINED SPOTTER
SMALL TREES DOWN.
0522 PM TSTM WND DMG FREMONT 44.26N 88.86W
06/11/2005 WAUPACA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0530 PM TSTM WND DMG ANTIGO 45.15N 89.15W
06/11/2005 LANGLADE WI BROADCAST MEDIA
TREES AND POWER LINES DOWN.
0532 PM TSTM WND GST HAZELHURST 45.79N 89.71W
06/11/2005 60 MPH ONEIDA WI TRAINED SPOTTER
0537 PM TSTM WND DMG LAC DU FLAMBEAU 45.96N 89.88W
06/11/2005 VILAS WI LAW ENFORCEMENT
TREES DOWN.
0548 PM TSTM WND DMG WINCHESTER 46.21N 89.90W
06/11/2005 VILAS WI LAW ENFORCEMENT
TREES DOWN.
0549 PM TSTM WND DMG BOULDER JUNCTION 46.11N 89.63W
06/11/2005 VILAS WI TRAINED SPOTTER
TREES DOWN.
0554 PM TSTM WND DMG ARBOR VITAE 45.91N 89.65W
06/11/2005 VILAS WI LAW ENFORCEMENT
TREES DOWN.
0555 PM TSTM WND GST CLINTONVILLE 44.61N 88.75W
06/11/2005 62 MPH WAUPACA WI AWOS
54 KNOT GUST.
0610 PM TSTM WND DMG ASHWAUBENON 44.46N 88.08W
06/11/2005 BROWN WI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN.
0610 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
06/11/2005 BROWN WI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ON THE WEST SIDE OF
THE CITY.
0615 PM TSTM WND DMG WHITE LAKE 45.16N 88.76W
06/11/2005 LANGLADE WI TRAINED SPOTTER
MORE THAN A DOZEN TREES BLOWN DOWN
0615 PM TSTM WND DMG 2 W NEOPIT 44.98N 88.85W
06/11/2005 MENOMINEE WI TRAINED SPOTTER
FEW TREES BLOWN DOWN NEAR COUNTY M
0620 PM TSTM WND DMG CRANDON 45.56N 88.90W
06/11/2005 FOREST WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0620 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI TRAINED SPOTTER
COUPLE TREES BLOWN DOWN
0625 PM TSTM WND DMG NEOPIT 44.98N 88.81W
06/11/2005 MENOMINEE WI LAW ENFORCEMENT
TREE DOWN.
0627 PM TSTM WND DMG MOUNTAIN 45.18N 88.48W
06/11/2005 OCONTO WI LAW ENFORCEMENT
TREES DOWN.
0642 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 70.
0642 PM TSTM WND DMG TIPLER 45.91N 88.63W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON LOST LAKE ROAD.
0652 PM TSTM WND DMG 7 W AURORA 45.78N 88.24W
06/11/2005 FLORENCE WI LAW ENFORCEMENT
TREES DOWN ON COUNTY HIGHWAY U.
0705 PM TSTM WND DMG BEAVER 45.13N 88.01W
06/11/2005 MARINETTE WI TRAINED SPOTTER
TREE BRANCHES DOWN ALONG COUNTY ROAD X AND COUNTY ROAD P
0719 PM TSTM WND DMG NIAGARA 45.76N 88.00W
06/11/2005 MARINETTE WI LAW ENFORCEMENT
TREE ON POWER LINE.
0719 PM TSTM WND DMG GOODMAN 45.63N 88.34W
06/11/2005 MARINETTE WI LAW ENFORCEMENT
POWER OUTAGE.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Oconto | 39 min |
| Jun 11, 7:22 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 38 min |
| Jun 11, 9:21 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.